# SDR MWEA95485

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59101577
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFT CARGO DOOR BOTTOM PAN CRACKED IN TWO AREAS.  REPAIRED PAN PER SERVICE RE-WORK DRAWING NR 5934142.
